Top
10
Doctor insights on: Is It Normal To Skip A Period With Paragard

Share
1

1
Is it normal to miss a period while having paragard?

Is it normal to miss a period while having paragard?

Yes: Missing periods occasionally, with or without a paragard, is perfectly normal. To have a monthly period, you have to ovulate (release an egg). For a variety of reasons, that may not happen every month. The paragard, without hormones, makes no difference here. However, if you're using Mirena (levonorgestrel) with it's Progesterone supplementation, you may find you stop having periods altogether. ...Read more

See 1 more doctor answer
2

2
Is it normal to miss your period with paragard? I'm 5 days late, but have also been under extreme stress. When should I start to worry?

Is it normal to miss your period with paragard? I'm 5 days late, but have also been under extreme stress. When should I start to worry?

Worry can do it!: Not sure what :Paragard" is but one thing I do know from over 40 years of practicing medicine....WORRY/STRESS about being Pregnant WILL DELAY YOUR MENSES!!! If you are having UNPROTECTED SEX, STOP!!!!!!! Hope this helps!! Dr Z ...Read more

3

3
Im on paraguard IUD is it normal to miss my period?

Im on paraguard IUD is it normal to miss my period?

Not usually : Paragard is a hormone free iud so it has no effect on whether or not you have a period. Check a pregnancy test. If positive see your doctor immediately. If negative track your cycles over the next few months and follow up if they stay irregular. ...Read more

6

6
Paragard removal on 1/7 ,expected period on 1/10..3days late. I began tri prrvifem same day of removal . is this normal to be late ?

Paragard removal on 1/7 ,expected period on 1/10..3days late. I began tri prrvifem same day of removal . is this normal to be late ?

You started pill: you started the birth control pill. When you started the birth control pill the pill is now in charge of your menstrual cycle. You would not expect to have a menstrual cycle till the end of this pack of pills ...Read more

7

7
I have the paragard first i was late for my period second i started spotting. Is this normal???

I have the paragard first i was late for my period second i started spotting. Is this normal???

Abnormal periods/IUD: There is some additional spotting, heavy bleeding especially initially with IUDs . But would get a blood HCG and iscuss wiht your gyn. Consider sonogram ...Read more

8

8
I am spotting since my last period nonstop, late with my period 4 days, I am on paragard iud. Is it normal?

Paragard is an effective, well tolerated contraceptive option.: The most common side effects are heavier periods or increased cramping. Not containing hormones,   it has few other side effects. It does not protect against stds. Iud expulsions &  failures resulting in pregnancy are rare complications. Patients often report spotting, vaginitis and pelvic pain which may or may not be related. ...Read more

10

10
Since I had my paragard IUD put in, I have been experiencing cramping the day after my period ends.. It can be pretty severe. Is this normal?

Since I had my paragard IUD put in, I have been experiencing cramping the day after my period ends.. It can be pretty severe. Is this normal?

It can be normal: There is frequently an increase in menstrual cramping associated with the paragard IUD. It is a little unusual for this not to occur until the day after your period ends. If it is severe you should discuss it with your doctor. Hope this helps. ...Read more